MathSciNet Relay Station
MathSciNet bibliographic data
MR1374408 42B20 (42B25)
Kim, Weon-Ju; Wainger, Stephen; Wright, James; Ziesler, Sarah Singular integrals and maximal functions associated to surfaces of revolution. Bull. London Math. Soc. 28 (1996), no. 3, 291–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement